| Catalog Number |
IAV08004008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
12/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure two in.Pact av access balloons were used to treat the right arm venous outflow.One in.Pact av access was used later to treat right arm.Approximately 23 months post procedure patient suffered thrombosis in arteriovenous fistula.Physician unable to complete previous hemodialysis due to clot.Angiography performed demonstrated in-stent thrombosis.Thrombectomy was performed using a cleaner device.Fogarty balloon used to pull arterial plug.Angioplasty using 6 x 40 mustang was performed near brachial anastomosis.Repeat angioplasty demonstrated opacification throughout inflow without residual stenosis.Successful de-clot of right upper extremity av brachio-axillary graft.Target lesion, venous outflow, involved in procedure.
Additional Manufacturer Narrative
Update 27 feb, 03, 17 mar 2025: during the index procedure the right arm venous outflow in-graft segment was treated.The right arm venous in-graft segment was also treated in the subsequent procedure.Ae term updated to: thrombosis in arteriovenous graft.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.